# SDR GTIA030282

- Difficulty date: April 26, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MYR, CRUISE FLIGHT, APU OIL TEMP HIGH ILLUMINATED.  FOLLOWED QRH PROCEDURES AND CONSULTED WITH DISPATCH/ DIVERTED TO MYR.  FOUND APU OIL OVERSERVICED, DRAINED OIL FROM TANK TO FULL MARK.  STARTED APU AND NO FURTHER DEFECTS NOTED.  LOADED APU WITH ELECTRICAL AND AIR.
